MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE8 15MM CM

ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE8 15MM CM
Model Number 360-15-508
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to these documents as soon as it becomes available.
 
Event or Problem Description
Reported incident & revision surgery - after 10 years the pin has broken off.("pin" here may have been mistranslated, it may have meant post, as in the post of the tibial insert).
 
Additional Manufacturer Narrative
The reason for this revision surgery reported as broken device.The previous surgery and the surgery detailed in this event occurred 9.6 years apart.Initial or prolonged hospitalization was required.The healthcare professional indicated there was a significant adverse event to the patient.There was a post operative delay in surgery and another suitable device was not available for use.The revision surgery was completed as intended.The device was left in a patient and not made available to djo surgical for examination.A review of the device history record (dhr) show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to broken device.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FOUNDATION KNEE
Common Device Name
INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE8 15MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key10244592
Report Number1644408-2020-00536
Device Sequence Number16286899
Product Code JWH
UDI-Device Identifier00888912116497
UDI-Public(01)00888912116497
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Model Number360-15-508
Device Catalogue Number360-15-508
Device Lot Number53955189
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;